# SDR CA960320512

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6705
- Condition: Contaminated
- Location: Oxy Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON INSPECTION, OIL CONTAMINATION FOUND IN OXYGEN REGULATOR. LOWER HOUSING OF REGULATOR AFFECTED. REGULATOR BEING RECALLED FOR OVERHAUL.
